SciELO - Scientific Electronic Library Online

 
vol.35 issue3Non-linear maps preserving singular algebraic operatorsGliding Hump Properties in Abstract Duality Pairs with Projections author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, Cemil. Stability and boundedness in differential systems of third order with variable delay. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.317-338. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300008.

In this paper, we consider a non-linear system of differential equations ofthird order with variable delay. We discuss the globally asymptotic stability/uniformly stability, boundedness and uniformly boundedness ofsolutionsfor the considered system. The technique ofproofs involves defining an appropriate Lyapunov functional. The obtained results include and improve the results in literature.

Keywords : Globally asymptotic stability; boundedness; Lyapunov functional; delay; differential system; third order.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License